# SDR AALA201509049002

- Difficulty date: September 3, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 49,850 hours, 18,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS FAULT, LT MID EMER LIGHT PSU BATTERY.  REPLACED BATTERY IAW AMM 33-51-38-400-002A.
